# SDR SWAA2022033178996

- Difficulty date: February 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Part number: 143A531051
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 BS 360+9-360+13; BS 420+13; BS 440+5. / REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK AT LBL 45 WL 208; BS 360+9 TO 360+13 D: 0.056' L: 4' W: 0.90'; BS 420+13 D: 0.020' L: 1' W: 0.90'; BS 440+5 D: 0.012' L: 1' W: 0.90' FOUND SEAT TRACK TO BE OUT LIMITS PER SRM 53-00-52-1A-1. USED TOOL ID:ATS1738 S/N UNKNOWN DUE: 09/2022 REMOVED PASSENGER CABIN SEAT TRACK LBL45; BS360+10 - BS480; WL208 PER SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED NEW SEAT TRACK BS 360+10 TO 480 LBL 45 WL 208 PER SRM 51-40-05-0G-0 AND DWG 143A5300.INSTALLED NEW PASSENGER CABIN SEAT TRACK LBL45; BS360+10 - BS480; WL 208 PER SRM 51-40-02-0G-0 & BOEING DWG 143A5300; REV. J ID TOOL: ATS2657; S/N: 0821900635; D/D: 08/2022; ID TOOL: PER1780; S/N: A97G23122; D/D: 02/2023. ID TOOL: E12062; S/N: SP02F31924; D/D: 12/2022.;[10] MATCH DRILLED FLOOR BOARD HOLES IAW SRM 51-40-05;[11] MATCH DRILLED FLOOR BOARD HOLES IAW SRM 51-40-05 AND UPDATED PARTS.;[12] CORRECTLY UPDATED PARTSINSTALLED NEW PASSENGER CABIN SEAT TRACK LBL45; BS360+10 - BS480; WL 208 PER SRM 51-40-02-0G-0 & BOEING DWG 143A5300; REV:- ID TOOL: ATS2657; S/N: 0821900635; D/D: 08/2022;  ID TOOL: PER1780; S/N: A97G23122; D/D: 02/2023.  ID TOOL: E12062; S/N: SP02F31924; D/D: 12/2022.
